# SDR GLBA96039

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor Relay
- Part number: MS2417101
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ESC - THE CREW REPORTED LANDIGN GEAR WOULD NOT EXTEND AND HAD TO MANUALLY EXTEND GEAR.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR MOTOR RELAY.  OPS CHECK WAS GOOD.  (M)
